# SDR HAEA200400162

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 15,875 hours, 14,072 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Part time: 15,875 hours, 10,610 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOSE GEAR FAILED TO FULLY RETRACT AFTER T/O FROM MKE.  GEAR WAS EXTENDED, DETERMINED NO EMERGENCY EXISTED AND RETURNED FOR NORMAL LANDING.  MAINTENANCE DETERMINED THE STRUT WAS UNDER INFLATED.  STRUT SERVICED AND MAINTENANCE RECORDED.  AIRCRAFT DEPARTED NO FURTHER PROBLEMS.
